Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ R\sp{c}$ is not almost Lindelöf


Authors: J. H. B. Kemperman and Dorothy Maharam
Journal: Proc. Amer. Math. Soc. 24 (1970), 772-773
MSC: Primary 54.40; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0253285-X
MathSciNet review: 0253285
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: It is shown that there exists a Baire measure $ \mu $ on $ {R^c}$ such that $ {R^c}$ can be covered by elementary open $ \mu $-null sets.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.40, 28.00

Retrieve articles in all journals with MSC: 54.40, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0253285-X
Keywords: Baire measure, uncountable product space, Lindelöf, elementary open set
Article copyright: © Copyright 1970 American Mathematical Society